Article not rated

Vol. 9 - Num. 36

Clinical Reviews

Hypothermia after the intake of ibuprofen. Two cases report

B Navarra Vicentea, Ignacio Ros Arnalb, I García Jiménez, Carmen Campos Callejad

aPediatra. Hospital Nuestra Señora del Pilar. Zaragoza. España.
bHospital Universitario Miguel Servet. Zaragoza. España.

dUnidad de Urgencias de Pediatría. Hospital Universitario Miguel Servet. Zaragoza. España.

Reference of this article: Navarra Vicente B, Ros Arnal I, García Jiménez I, Campos Calleja C. Hypothermia after the intake of ibuprofen. Two cases report. Rev Pediatr Aten Primaria. 2007;9:635-8.

Published in Internet: 31-12-2007 - Visits: 16505

Abstract

Abstract Hypothermia due to medicaments is an infrequent idiosyncratic reaction. There are only six similar cases related to the consumption of ibuprofen reported in the WHO adverse drug reactions database. Two of the cases of hypothermia attended in our unit seem to be due to the consumption of the mentioned medicament. The existence of hypothermia makes necessary some complementary tests to discard other more frequent aetiologies, as well as the notification of the adverse reaction to the corresponding Drugs and Therapeutics Centre. Key words: Hypothermia, Ibuprofen, Adverse drug reaction.

Keywords

Adverse drug reaction Hypothermia Ibuprofen

This content is not available in html format but you may download it in Acrobat Reader (PDF).

Comments

This article has no comments yet.